Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Groups with a Bruhat decomposition


Author: Charles W. Curtis
Journal: Bull. Amer. Math. Soc. 70 (1964), 357-360
DOI: https://doi.org/10.1090/S0002-9904-1964-11095-8
MathSciNet review: 0160812
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Sur certains groupes simples, Tôhoku Math. J. 7 (1955), 14-66. MR 73602
  • 2. D. G. Higman and J. E. McLaughlin, Geometric ABA-groups, Illinois J. Math. 5 (1961), 382-397. MR 131216
  • 3. R. Steinberg, Prime power representations of finite linear groups. II, Canad. J. Math. 9 (1957), 347-351. MR 87659
  • 4. R. Steinberg, Variations on a theme of Chevalley, Pacific J. Math. 9 (1959), 875-891. MR 109191
  • 5. R. Steinberg, Representations of algebraic groups, Nagoya Math. J. 22 (1963). MR 155937
  • 6. R. Steinberg, Générateurs, relations et revêtements de groupes algébriques, Colloque sur la théorie des groupes algébriques, Brussells, 1962. MR 153677
  • 7. J. Tits, Théorème de Bruhat et sous-groupes paraboliques, C. R. Acad. Sci. Paris 254 (1962), 2910-2912. MR 138706
  • 8. J. Tits, Groupes semi-simples isotropes, Colloque sur la théorie des groupes algébriques, Brussells, 1962. MR 148667
  • 9. J. Tits, Algebraic and abstract simple groups, (to appear). MR 164968


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11095-8

American Mathematical Society